# SDR SWIA200515921

- Difficulty date: November 16, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 6,370 hours, 5,745 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Inoperative
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTIAN'S TRIM (ELEV) IS INOP.  REPLACED PILOT'S PITCH TRIM SWITCH.  OPERATIONAL CHECK GOOD PER MM 27-41-05.
